Proceedings of the Japan Academy

A remark on the abstract analyticity in time for solutions of a parabolic equation

Taira Shirota

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 35, Number 7 (1959), 367-369.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195524291

Digital Object Identifier
doi:10.3792/pja/1195524291

Mathematical Reviews number (MathSciNet)
MR0113046

Zentralblatt MATH identifier
0138.35003

Subjects
Primary: 35.00
Secondary: 34.00

Citation

Shirota, Taira. A remark on the abstract analyticity in time for solutions of a parabolic equation. Proc. Japan Acad. 35 (1959), no. 7, 367--369. doi:10.3792/pja/1195524291. https://projecteuclid.org/euclid.pja/1195524291


Export citation

References

  • [1] S. Mizohata: Unicite du prolongement des solutions pour quelques operateurs diff6rentiels paraboliques, Mem. Col. Sci. Univ. Kyoto, sect. A, 31, no. 3, 219-239 (1948).
  • [2] C. B. Morrey and L. Nierenberg: On the analyticity of the solutions of linear elliptic systems of partial differential equations, Comm. Pure and Appl. Math., 10, 275-290 (1952).
  • [3] M. Schechter: Coerciveness of linear partial differential operators for functions satisfying zero Dirichlet type boundary data, Comm. Pure and Appl. Math., 11, 153-174 (1948).
  • [4] T. Shirota: On Cauchy problem for linear partial differential equations with variable coefficients, Osaka Math. J., 9, 43-60 (1957).
  • [5] H. Yamabe: A unique continuation theorem of a diffusion equations, Ann. Math., 69, 462-466 (1959).
  • [6] S. ltd and H. Yamabe: A unique continuation theorem for solution of a parabolic differential equation, Jour. Math. Soc. Japan, 10, 314-321 (1958).
  • [7] K. Yosida: An abstract analyticity in time for solutions of a diffusion equation, Proc. Japan Acad., 35, 109-113 (1959).